MathSciNet Relay Station
MathSciNet bibliographic data
MR267129 (42 #2031) 32.27
Tjurina, G. N. Resolution of singularities of flat deformations of double rational points. (Russian) Funkcional. Anal. i Priložen. 4 1970 no. 1, 77–83.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement